# SDR USAA960657

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224US
- Make and model: Boeing 737201
- Aircraft serial: 21666
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 707-712
- Part time: 47,115 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND FOUR .5 INCH CRACKS BL 0 INCH LONG FLOOR BEAM WEB STATION 707 TO STATION 712, WL 203.5.  INSTALLED REPAIR WEB, REPAIRED PER SRM 51-40-2.  (M)
